Alert archive / Nebraska / Special Weather Statements in 2016

Special Weather Statement, NWS North Platte, NE

July 22, 20167 counties in Nebraska

NWS North Platte, NE issued this special weather statement at Jul 22, 2016, 11:11 PM MDT for 7 counties in Nebraska. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 22, 2016, 11:11 PM MDT (05:11 UTC)
Expired
Jul 23, 2016, 12:15 AM MDT
In force
64 min
Issued by
NWS North Platte, NE

Counties Chase County, NE, Custer County, NE, Frontier County, NE, Hayes County, NE, Lincoln County, NE, Logan County, NE, Loup County, NE

The radar

The North Platte radar (KLNX), 107 km from the middle of the area, began a volume at 05:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 5.2 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2016-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5536 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2016-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5536 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
1380 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.3
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted.

674 
WWUS83 KLBF 230511
SPSLBF

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1211 AM CDT SAT JUL 23 2016
 
NEZ025>027-036>038-057>059-069>071-230615-
CHASE NE-THOMAS NE-KEITH NE-FRONTIER NE-LINCOLN NE-HAYES NE-
PERKINS NE-LOUP NE-LOGAN NE-CUSTER NE-BLAINE NE-MCPHERSON NE-
1211 AM CDT SAT JUL 23 2016

...SIGNIFICANT WEATHER ADVISORY FOR HAYES...SOUTHERN BLAINE...
CHASE...FRONTIER...CUSTER...SOUTHEASTERN KEITH...SOUTHEASTERN
THOMAS...SOUTHWESTERN LOUP...EASTERN PERKINS...SOUTHEASTERN
MCPHERSON...LINCOLN AND LOGAN COUNTIES UNTIL 115 AM CDT/1215 AM
MDT/...

AT 1211 AM CDT/1111 PM MDT/...DOPPLER RADAR WAS TRACKING A LINE OF
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR DUNNING TO 7
MILES SOUTH OF CALLAWAY TO 8 MILES NORTH OF CULBERTSON...AND MOVING
EAST AT 25 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS. SOME STORMS MAY PRODUCE HEAVY RAINFALL NEAR 1 INCH AND
FREQUENT LIGHTNING. SOME STORMS MAY BECOME SEVERE AND PRODUCE
HIGH WINDS. WARNINGS FOR THESE STORMS WILL BE ISSUED AS WARRANTED.

LOCATIONS IMPACTED INCLUDE...
NORTH PLATTE...BROKEN BOW...IMPERIAL...CURTIS...STAPLETON...
HAYES CENTER...TAYLOR...SUTHERLAND...HERSHEY...ARNOLD...WAUNETA...
CALLAWAY...SARGENT...PAXTON...ANSLEY...BRADY...EUSTIS...WALLACE...
MERNA AND MAXWELL.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 183 BETWEEN MILE MARKERS 73 AND 115...AND BETWEEN MILE
MARKERS 120 AND 122.
 HIGHWAY 2 BETWEEN MILE MARKERS 230 AND 300.
 HIGHWAY 61 BETWEEN MILE MARKERS 25 AND 60.
 HIGHWAY 92 BETWEEN MILE MARKERS 211 AND 303.
 HIGHWAY 97 BETWEEN MILE MARKERS 1 AND 24.
 INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 144 AND 207.
 HIGHWAY 83 BETWEEN MILE MARKERS 27 AND 129.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4035 10204 4124 10128 4182 10036 4191 10020
      4191 9940 4110 9929 4104 9937 4104 10023
      4070 10022 4070 9998 4057 9998 4035 10026
TIME...MOT...LOC 0511Z 260DEG 28KT 4184 10001 4118 9993 4035 10086 

$$

CDC

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this special weather statement went out at Jul 22, 10:23 PM MDT, 48 minutes earlier.

Area forecast discussion, Jul 22, 10:23 PM MDT, 48 minutes before
Area Forecast Discussion...UPDATED
National Weather Service North Platte NE
1123 PM CDT FRI JUL 22 2016

.SYNOPSIS...
Issued at 344 PM CDT Fri Jul 22 2016

This morning's H5 analysis had high pressure centered
over the Oklahoma panhandle. This feature extended west to off the
California coast and east into western Alabama. On the periphery
of this feature, shortwaves were located over northwestern Kansas,
northern Utah, western Nevada and Baja California. North of the
high, ridging extended north into the Dakotas. West of this ridge,
a trough of low pressure was located over western Washington and
extended south into northern California. A 50+ kt jet streak was
south of the shortwave and extended from northern California into
western Montana. At the surface, a stationary front was anchored
over southern and western South Dakota with a surface trough
extending south from this feature, a trough of low pressure
extended from southeastern South Dakota into eastern Nebraska and
central Kansas. Very moist air was present across western and
north central Nebraska this afternoon with dew points in the mid
to upper 70s. The exception was over portions of the sandhills and
the eastern panhandle, where dew points were in the upper 50s to
60s. Readings as of 3 PM CDT ranged from 92 at Broken Bow to 98 at
Imperial.

&&

.SHORT TERM...(This evening through Saturday)
Issued at 344 PM CDT Fri Jul 22 2016

A weak surface front combined with an upper level disturbance will
bring isolated to scattered thunderstorms to the area tonight. The
best chance will be generally along and south of an O'Neill to
Thedford to Ogallala line, which is closer to the stalled front
across southwest and south central Nebraska. Overall shear is quite
weak again today within subtropical plume around upper level high
pressure centered to our south, but surface based cape is very
strong. Expecting that a few storms could produce gusty winds and
brief heavy rain, but hail is a minimal threat due to such warm air
aloft and weak shear.

A shortwave disturbance will move across southern Canada and the
northern plains Saturday, which will drive a cold front south across
the area. Ahead of the front expect another hot and humid day, and
have extended the heat warning and advisory ahead of the front from
roughly Ainsworth to Grant and areas to the southeast. There is a
slight chance for thunderstorm development later Saturday afternoon
along the front from the O'Neill area southwest through Broken Bow
and McCook.

.LONG TERM...(Saturday night through Friday)
Issued at 344 PM CDT Fri Jul 22 2016

n the mid range, the main forecast challenge is
precipitation chances Saturday night/Sunday. For Saturday night, a
cold front will pass through the far eastern portions of the cwa and
is expected to clear the forecast area by mid evening. Thunderstorms
will be possible INVOF of the front in the east and far southeastern
forecast area through mid evening. This activity will shift quickly
east and south overnight as the front stalls off to the south of the
forecast area. The next threat for precipitation will arrive on
Sunday north of the frontal boundary. Both the NAM and GFS solutions
develop a nice area of lift along the H7 front Sunday. This feature
is anchored across the central forecast area. Have introduced some
low pops across the forecast area-from the sandhills south, for
Sunday. Have kept pops fairly low as qpf's will be light given the
drier layer below 10000 ft agl. Precipitation chances will shift
south into the southern cwa for Sunday night as a shortwave trough
lifts over the stalled out frontal boundary. ATTM the bulk of pcpn
should be INVOF of the front, so have opted for only slight chance
pops in the forecast area Sunday night. On Monday, we will see
mainly dry conds as the surface front is forced further south into
central Kansas. By late afternoon/evening the front will begin to
lift north over eastern Colorado as southerly winds develop on the
back side of exiting high pressure. Isolated thunderstorms will be
possible in some western areas late Monday into Monday night in the
vicinity of theta e axis.

Upper level high pressure will continue to drift west into the swrn
CONUS next week. Westerly flow aloft will become more northwesterly
toward the middle of next week. This will result in a more active
pattern with seasonal highs in the 80s. There will be a threat for
thunderstorms each day particularly in the late afternoon and
evening hours.

&&

.AVIATION...(For the 06Z TAFS through 06Z Saturday night)
Issued at 1123 PM CDT Fri Jul 22 2016

Strong to severe thunderstorms should continue to move east at
around 15 mph tonight. This would place the storms east of the
fcst area around 12z Saturday morning. VFR is expected thereafter.
There is the possibility of isolated storm redevelopment across
eastern portions of Ncntl Neb 20z- 21z Saturday afternoon. This
storm activity...if it develops...would dissipate or move east of
the fcst area around 03z Saturday evening.

&&

.LBF Watches/Warnings/Advisories...
Heat Advisory until 7 PM CDT /6 PM MDT/ Saturday for NEZ058-069-
070.

Excessive Heat Warning until 7 PM CDT Saturday for NEZ006>010-
026>029-037-038-059-071.

&&

SYNOPSIS...Buttler
SHORT TERM...Taylor
LONG TERM...Buttler
AVIATION...CDC
Hazardous weather outlook, Jul 22, 3:00 PM MDT, 8 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
400 PM CDT FRI JUL 22 2016

NEZ004>010-022>029-035>038-056>059-069>071-094-232100-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
400 PM CDT FRI JUL 22 2016 /300 PM MDT FRI JUL 22 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS WESTERN
AND NORTH CENTRAL NEBRASKA TONIGHT. SOME OF THE THUNDERSTORMS
COULD BE STRONG WITH GUSTY WINDS BEING THE MAIN THREAT.

HEAT INDEX VALUES OVER 105 DEGREES CAN BE EXPECTED EARLY THIS EVENING
ALONG AND EAST OF AN AINSWORTH TO NORTH PLATTE LINE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

IT WILL BE HOT ONCE AGAIN SATURDAY AHEAD OF A COLD FRONT. HEAT
INDEX VALUES WILL ONCE AGAIN TOP 105 DEGREES IN PLACES ALONG AND
EAST OF AN AINSWORTH TO NORTH PLATTE LINE. THERE WILL BE A SLIGHT
CHANCE FOR THUNDERSTORMS ALONG AND AHEAD OF THE FRONT FROM O'NEILL
TO MCCOOK AND AREAS TO THE EAST.

CHANCES FOR THUNDERSTORMS RETURN TO THE REGION MUCH OF NEXT WEEK.
LATER FORECASTS WILL REFINE THE POTENTIAL FOR SEVERE
THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION SHOULD NOT BE NEEDED TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

TAYLOR

In the hours before

Special weather statement, Jul 22, 8:10 PM MDT, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
810 PM MDT FRI JUL 22 2016

NEZ057-230300-
KEITH NE-
810 PM MDT FRI JUL 22 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KEITH COUNTY UNTIL
900 PM MDT...

AT 809 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES WEST OF LEMOYNE...OR 17 MILES NORTHWEST OF OGALLALA...MOVING
EAST AT 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LEMOYNE...LAKE VIEW CAMPGROUND...RUTHON...BELMAR...
EAGLE GULCH CAMPGROUND AND OTTER CREEK CAMPGROUND.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 61 BETWEEN MILE MARKERS 101 AND 109.
 HIGHWAY 92 BETWEEN MILE MARKERS 121 AND 137.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF ON OR NEAR LAKE MCCONAUGHY...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW.
DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 4119 10175 4126 10203 4138 10200 4139 10163
TIME...MOT...LOC 0209Z 276DEG 15KT 4131 10196

CDC
Special weather statement, Jul 22, 9:19 PM MDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1019 PM CDT FRI JUL 22 2016

NEZ022-024-025-035>037-056>059-069-070-230415-
CHASE NE-GARDEN NE-THOMAS NE-HOOKER NE-DEUEL NE-KEITH NE-ARTHUR NE-
LINCOLN NE-HAYES NE-PERKINS NE-LOGAN NE-MCPHERSON NE-
1019 PM CDT FRI JUL 22 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HAYES...CHASE...
ARTHUR...SOUTHERN GARDEN...DEUEL...KEITH...SOUTHWESTERN THOMAS...
PERKINS...MCPHERSON...WESTERN LINCOLN...WESTERN LOGAN AND
SOUTHEASTERN HOOKER COUNTIES UNTIL 1115 PM CDT/1015 PM MDT/...

AT 1018 PM CDT/918 PM MDT/...DOPPLER RADAR WAS TRACKING A LINE OF
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES NORTHEAST
OF ARTHUR TO 11 MILES NORTH OF SUTHERLAND TO 9 MILES SOUTH OF
LAMAR...AND MOVING EAST AT 15 MPH.

1 INCH OF RAINFALL...DIME SIZE HAIL AND WINDS AROUND 40 MPH WILL BE
POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
NORTH PLATTE...OGALLALA...IMPERIAL...GRANT...CHAPPELL...OSHKOSH...BIG
SPRINGS...ARTHUR...TRYON...SUTHERLAND...HERSHEY...WAUNETA...PAXTON...
WALLACE...BRULE...MADRID...LEWELLEN...VENANGO...ELSIE AND LAMAR.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 61 BETWEEN MILE MARKERS 25 AND 132.
 HIGHWAY 92 BETWEEN MILE MARKERS 115 AND 221.
 HIGHWAY 97 BETWEEN MILE MARKERS 1 AND 48.
 INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 84 AND 176.
 HIGHWAY 83 BETWEEN MILE MARKERS 84 AND 90.

LAT...LON 4037 10205 4100 10205 4101 10247 4129 10261
      4140 10261 4171 10160 4186 10058 4122 10070
      4035 10136
TIME...MOT...LOC 0318Z 250DEG 15KT 4168 10140 4132 10120 4044 10201

CDC
Local storm report, Jul 22, 9:48 PM MDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1048 PM CDT FRI JUL 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 PM     TSTM WND GST     TRYON                   41.56N 100.94W
07/22/2016  E80 MPH          MCPHERSON          NE   LAW ENFORCEMENT

            70 TO 80 MPH WIND GUSTS ESTIMATED.

&&

CCOLE
Local storm report, Jul 22, 9:49 PM MDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1049 PM CDT FRI JUL 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             9 SW OSHKOSH            41.32N 102.47W
07/22/2016  E1.00 INCH       GARDEN             NE   PUBLIC

0825 PM     HAIL             6 NNE BRULE             41.17N 101.83W
07/22/2016  E1.00 INCH       KEITH              NE   PUBLIC

0838 PM     TSTM WND GST     11 WNW LEWELLEN         41.37N 102.35W
07/22/2016  E60.00 MPH       GARDEN             NE   PUBLIC

1040 PM     TSTM WND GST     TRYON                   41.56N 100.94W
07/22/2016  E80.00 MPH       MCPHERSON          NE   LAW ENFORCEMENT

            70 TO 80 MPH WIND GUSTS ESTIMATED.

&&

CCOLE
Special weather statement, Jul 22, 10:10 PM MDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1110 PM CDT FRI JUL 22 2016

NEZ024>026-035>038-057>059-069>071-230515-
CHASE NE-HOOKER NE-KEITH NE-LINCOLN NE-PERKINS NE-LOGAN NE-BLAINE NE-
MCPHERSON NE-THOMAS NE-ARTHUR NE-FRONTIER NE-HAYES NE-CUSTER NE-
1110 PM CDT FRI JUL 22 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BLAINE...HAYES...
ARTHUR...CHASE...WESTERN FRONTIER...NORTHWESTERN CUSTER...
SOUTHEASTERN GARDEN...KEITH...SOUTHEASTERN GRANT...SOUTHERN HOOKER...
SOUTHERN THOMAS...MCPHERSON...PERKINS...LINCOLN AND LOGAN COUNTIES
UNTIL 1215 AM CDT/1115 PM MDT/...

AT 1108 PM CDT/1008 PM MDT/...DOPPLER RADAR WAS TRACKING A LINE OF
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES NORTH OF
STAPLETON TO 7 MILES WEST OF LAKE MALONEY STATE RECREATION AREA TO
NEAR ENDERS RESERVOIR STATE RECREATION AREA...AND MOVING EAST AT 20
MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THE
STRONG STORMS. SOME STORMS MAY PRODUCE LOCALLY HEAVY RAINFALL OF 1
TO 2 INCHES AND SOME STORMS MAY BECOME SEVERE AND PRODUCE HIGH
WINDS. WARNINGS FOR THESE STORMS WILL BE ISSUED AS WARRANTED.

LOCATIONS IMPACTED INCLUDE...
NORTH PLATTE...OGALLALA...IMPERIAL...GRANT...STAPLETON...
HAYES CENTER...ARTHUR...BREWSTER...TRYON...SUTHERLAND...HERSHEY...
ARNOLD...WAUNETA...PAXTON...BRADY...WALLACE...BRULE...MAXWELL...
MADRID AND VENANGO.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 2 BETWEEN MILE MARKERS 228 AND 254.
 HIGHWAY 61 BETWEEN MILE MARKERS 25 AND 134.
 HIGHWAY 92 BETWEEN MILE MARKERS 122 AND 259.
 HIGHWAY 97 BETWEEN MILE MARKERS 1 AND 50.
 INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 111 AND 201.
 HIGHWAY 83 BETWEEN MILE MARKERS 35 AND 140.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4035 10205 4066 10205 4166 10197 4183 10091
      4196 9973 4035 10072
TIME...MOT...LOC 0408Z 258DEG 24KT 4169 10052 4104 10091 4039 10153

CDC
Special weather statement, Jul 22, 11:11 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1211 AM CDT SAT JUL 23 2016

NEZ025>027-036>038-057>059-069>071-230615-
CHASE NE-THOMAS NE-KEITH NE-FRONTIER NE-LINCOLN NE-HAYES NE-
PERKINS NE-LOUP NE-LOGAN NE-CUSTER NE-BLAINE NE-MCPHERSON NE-
1211 AM CDT SAT JUL 23 2016

...SIGNIFICANT WEATHER ADVISORY FOR HAYES...SOUTHERN BLAINE...
CHASE...FRONTIER...CUSTER...SOUTHEASTERN KEITH...SOUTHEASTERN
THOMAS...SOUTHWESTERN LOUP...EASTERN PERKINS...SOUTHEASTERN
MCPHERSON...LINCOLN AND LOGAN COUNTIES UNTIL 115 AM CDT/1215 AM
MDT/...

AT 1211 AM CDT/1111 PM MDT/...DOPPLER RADAR WAS TRACKING A LINE OF
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR DUNNING TO 7
MILES SOUTH OF CALLAWAY TO 8 MILES NORTH OF CULBERTSON...AND MOVING
EAST AT 25 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS. SOME STORMS MAY PRODUCE HEAVY RAINFALL NEAR 1 INCH AND
FREQUENT LIGHTNING. SOME STORMS MAY BECOME SEVERE AND PRODUCE
HIGH WINDS. WARNINGS FOR THESE STORMS WILL BE ISSUED AS WARRANTED.

LOCATIONS IMPACTED INCLUDE...
NORTH PLATTE...BROKEN BOW...IMPERIAL...CURTIS...STAPLETON...
HAYES CENTER...TAYLOR...SUTHERLAND...HERSHEY...ARNOLD...WAUNETA...
CALLAWAY...SARGENT...PAXTON...ANSLEY...BRADY...EUSTIS...WALLACE...
MERNA AND MAXWELL.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 183 BETWEEN MILE MARKERS 73 AND 115...AND BETWEEN MILE
MARKERS 120 AND 122.
 HIGHWAY 2 BETWEEN MILE MARKERS 230 AND 300.
 HIGHWAY 61 BETWEEN MILE MARKERS 25 AND 60.
 HIGHWAY 92 BETWEEN MILE MARKERS 211 AND 303.
 HIGHWAY 97 BETWEEN MILE MARKERS 1 AND 24.
 INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 144 AND 207.
 HIGHWAY 83 BETWEEN MILE MARKERS 27 AND 129.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4035 10204 4124 10128 4182 10036 4191 10020
      4191 9940 4110 9929 4104 9937 4104 10023
      4070 10022 4070 9998 4057 9998 4035 10026
TIME...MOT...LOC 0511Z 260DEG 28KT 4184 10001 4118 9993 4035 10086

CDC

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 6:08 PM MDTSpecial Weather StatementLBFGarden52 min
Jul 22, 6:32 PM MDTSpecial Weather StatementLBFGarden43 min
Jul 22, 6:55 PM MDTFlash Flood WarningLBFGarden3 hr
Jul 22, 7:11 PM MDTSpecial Weather StatementLBFKeith49 min
Jul 22, 7:15 PM MDTSevere Thunderstorm WarningLBFDeuel, Garden45 min
Jul 22, 7:23 PM MDTSevere Thunderstorm WarningLBFKeith37 min
Jul 22, 7:45 PM MDTTornado WarningLBFArthur45 min
Jul 22, 8:10 PM MDTSpecial Weather StatementLBFKeith50 min
Jul 22, 8:18 PM MDTSevere Thunderstorm WarningLBFArthur, Keith42 min
Jul 22, 8:20 PM MDTTornado WarningLBFArthur, Keith25 min
Jul 22, 8:54 PM MDTSevere Thunderstorm WarningLBFArthur, Keith, McPherson39 min
Jul 22, 9:19 PM MDTSpecial Weather StatementLBFArthur, Chase, Deuel, Keith, McPherson, Perkins56 min
Jul 22, 9:43 PM MDTSevere Thunderstorm WarningLBFHooker, Logan, McPherson, Thomas47 min
Jul 22, 10:10 PM MDTSpecial Weather StatementLBFArthur, Chase, Hayes, Keith, Lincoln, Logan and 3 more65 min
Jul 22, 10:26 PM MDTSevere Thunderstorm WarningLBFBlaine, Logan, Thomas49 min

Nearby

Special Weather Statements in Nebraska, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.